Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On cancer treatment. Pet diagnosed with parasitic mange. What is the chance of me getting it?

i think that i have contracted a parasitic mange known as demodex any way we bought a new puppy and he developed this condition some months later then i was treated for a liver growth with cancer meds my hair has now started falling out, ialso know that treatment itself can cause hairloss ,but they told me that should have happened a few weeks into the treatment; however; it didn t start falling until the treatment was discontinued. do you think that i could have acquired his mange parasite as the result of my weakened immune system?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
On cancer treatment generally patients are asked to avoid overcrowded places in fear of catching infections. I do not know the exact treatment you are receiving but for being at safer side you should maintain a safe distance from your pet, at least up to treatment completion, anyway your hair loss is not related to infection or infestation.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor